# SDR NOCA10811A

- Difficulty date: October 31, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 29260600
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT DOOR 2R.  REMOVED AND REPLACED BATTERY PACK AS PER SSM/CMM B767 (STG).
